Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 6, 2011, 6:44 AM CDT for Columbia County, Green Lake County, Marquette County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 6:44 AM CDT (11:44 UTC)
- Expired
- Jun 6, 2011, 7:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 98 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WUUS53 KMKX 061144 SVRMKX WIC021-047-077-061230- /O.NEW.KMKX.SV.W.0067.110606T1144Z-110606T1230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 644 AM CDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHWESTERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHERN MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 730 AM CDT * AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTH OF PORTAGE...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CAMBRIA AROUND 725 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN OAK...DALTON...MARQUETTE...KINGSTON...MANCHESTER AND FRIESLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4377 8902 4351 8902 4357 8961 4380 8957 TIME...MOT...LOC 1144Z 278DEG 25KT 4370 8949 WIND...HAIL 60MPH 1.75IN $$ MBK
2 follow-up statements
527
WWUS53 KMKX 061209
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 AM CDT MON JUN 6 2011
WIC021-047-077-061230-
/O.CON.KMKX.SV.W.0067.000000T0000Z-110606T1230Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-
709 AM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MARQUETTE...SOUTHWESTERN GREEN LAKE AND NORTHEASTERN COLUMBIA
COUNTIES UNTIL 730 AM CDT...
AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF PORTAGE...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMBRIA AROUND 730 AM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE DALTON
AND FRIESLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4377 8902 4351 8902 4355 8937 4365 8959
4376 8956
TIME...MOT...LOC 1209Z 289DEG 24KT 4364 8935
WIND...HAIL 60MPH 1.00IN
$$
WOOD247
WWUS53 KMKX 061230
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 AM CDT MON JUN 6 2011
WIC021-047-077-061239-
/O.EXP.KMKX.SV.W.0067.000000T0000Z-110606T1230Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-
730 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARQUETTE...
SOUTHWESTERN GREEN LAKE AND NORTHEASTERN COLUMBIA COUNTIES WILL
EXPIRE AT 730 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT.
LAT...LON 4377 8902 4351 8902 4355 8937 4365 8959
4376 8956
TIME...MOT...LOC 1229Z 288DEG 19KT 4369 8934
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:38 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 6, 3:38 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT MON JUN 6 2011 UPDATED TO ADD TODAY/TONIGHT/AVIATION SECTIONS .TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM. RADAR AND SATELLITE SHOWED NARROW LINE OF ACCUS MOVING EASTWARD ACROSS SOUTH CENTRAL WI OVERNIGHT...WITH A MARKED INCREASE IN TEMPERATURES AND DEW POINTS BEHIND THE LINE. A STRONG THUNDERSTORM DEVELOPED OVER SOUTH CENTRAL MN JUST AFTER MIDNIGHT AND EVOLVED INTO MANY THUNDERSTORMS THAT LINED UP ALONG THE MN/IA/WI BORDER BY 3 AM. THESE STORMS WERE TRIGGERED BY A SHORTWAVE CROSSING THE REGION...AND SEEMED TIED TO THE HIGH/LOW CAPE GRADIENT...AND THE LEADING EDGE OF THE 850MB WARM AIR ADVECTION. RUC FCST SNDGS SHOW ELEVATED CAPE GREATER THAN 1000 J/KG WHEN LIFTED FROM 900MB OVER THE WESTERN FORECAST AREA/COUNTY WARNING AREA /CWA/. SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 AM FOR FAR WESTERN CWA. MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS. CURRENT TRAJECTORY OF STORMS ARE TOWARD SOUTH CENTRAL WI EARLY THIS MORNING...LOOKING AT CORFIDI VECTORS. HOWEVER...HIGHER THETA-E ADVECTION IN NORTHERN CWA THIS MORNING...SO EXPECTING CONVECTION TO GRAVITATE TOWARD CENTRAL WI RATHER THAN SOUTHERN WI...ESPECIALLY BY MID MORNING. WE WILL CAP OFF BY EARLY AFTERNOON OVER THE SOUTHERN CWA...SO TOOK OUT ANY CHANCE OF PRECIP. WATER VAPOR IMAGERY AND 500MB MODEL VORTICITY SHOWING A HINT OF ANOTHER SHORTWAVE UPSTREAM THAT COULD TRIGGER SOME CONVECTION LATER THIS AFTERNOON INTO TONIGHT. THE LATEST GFS/ECMWF AND NAM KEEP THE CONVECTION MAINLY NORTH OF THE CWA...POSSIBLY CLIPPING THE NORTH. TEMPERATURES TODAY ARE TRICKY. THERE SHOULD BE SOME CLOUD DEBRIS OVER THE CWA THIS MORNING WHICH MAY KEEP TEMPS FROM REALIZING THEIR POTENTIAL. 925MB TEMPS ARE 25 TO 27C THIS AFTERNOON. DEWPOINTS EXPECTED TO GET UP TO AROUND 70F IN THE FAR WEST. HEAT INDEX VALUES SHOULD REMAIN JUST UNDER 100F. .SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM. 00Z NAM/GFS MODELS NOW KEEPING WARM FRONT NORTH OF THE FORECAST AREA ON TUESDAY. THIS ENTRENCHES THE FORECAST AREA WITHIN THE WARM SECTOR AIRMASS...WHICH EFFECTIVELY CAPS THE AREA FROM CONVECTION. REMOVED POPS FOR TUESDAY MORNING IN THE NORTH. PARTLY TO MOSTLY SUNNY SKIES TUESDAY AND WEDNESDAY...WITH BREEZY SOUTHWEST WINDS...WILL BRING VERY WARM AND HUMID CONDITIONS TO THE ENTIRE AREA. NAM 2 METER TEMPERATURES IN THE LOWER 90S...WITH 925MB TEMPERATURES IN THE UPPER 20S CELSIUS. THUS...HIGHS IN THE LOWER TO MID 90S SEEM REASONABLE. DEW POINTS RISING INTO THE MID TO UPPER 60S SHOULD GIVE HEAT INDEX READINGS IN THE MID TO UPPER 90S...PERHAPS REACHING 100 IN SPOTS. WILL CONTINUE TO MENTION THE VERY WARM AND HUMID CONDITIONS IN HAZARDOUS WEATHER OUTLOOK TUESDAY AND WEDNESDAY...BUT FEEL THAT CHANCES FOR HEAT ADVISORY CRITERIA BEING REACHED ARE BORDERLINE AT THIS TIME. WILL LET DAY SHIFT TAKE ANOTHER LOOK AT IT. TUESDAY NIGHT TO REMAIN CAPPED AND DRY...WITH SOUTHWEST FLOW KEEPING LOWS IN THE LOWER TO MID 70S...NEAR RECORD HIGH MINIMUMS. MODELS TRYING TO GENERATE QPF ACROSS THE AREA WEDNESDAY...WHICH SEEMS QUESTIONABLE GIVEN THE CAPPING IN PLACE ACROSS THE AREA. FOR NOW...WILL KEEP THE MORNING DRY...WITH INCREASING CHANCES FROM SOUTHEAST TO NORTHWEST DURING THE AFTERNOON AS THE COLD FRONT APPROACHES. COLD FRONT THEN SHIFTS SOUTHEAST THROUGH THE AREA WEDNESDAY NIGHT. MEAN LAYER CAPES OF 2500 TO 3000 J/KG...ALONG WITH DEEP LAYER SHEAR INCREASING TO 30 KNOTS PLUS...GIVE A DECENT SHOT AT STRONG TO SEVERE STORMS. KEPT LIKELY POPS ACROSS MOST OF THE AREA WEDNESDAY NIGHT. .LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM. COLD AIR ADVECTION BEHIND THE FRONT THURSDAY WILL BRING COOLER AND LESS HUMID CONDITIONS TO THE AREA. HIGH PRESSURE PASSING NORTH OF THE AREA SHOULD BRING QUIET WEATHER TO MOST OF THE AREA. THE FAR SOUTH MAY SEE PRECIPITATION FROM NORTHERN ILLINOIS SPILL OVER...SO LEFT SLIGHT CHANCE POPS THERE. MOST OF THE REST OF THIS PERIOD LOOKS TO BE UNSETTLED...WITH MAINLY ZONAL UPPER LEVEL FLOW ACROSS THE REGION. VARIOUS VORTICITY MAXIMA SHIFT THROUGH THE REGION DURING THIS TIME. THE GFS IS QUICKER THAN THE 12Z ECMWF WITH SHIFTING A SHORTWAVE TROUGH NORTHEAST ACROSS THE UPPER MIDWEST FRIDAY NIGHT AND SATURDAY. THIS FEATURE ALSO HAS AN ASSOCIATED SURFACE LOW MOVING WITH IT. GIVEN THESE DIFFERENCES...LEANED TOWARDS THE CONSENSUS MODEL BLEND FOR THIS PERIOD. TEMPERATURES SHOULD REMAIN CLOSER TO SEASONAL NORMALS. && .AVIATION...SHOWERS AND STORMS ARE POSSIBLE ALONG A WARM FRONT THROUGH MID MORNING. SOME THUNDERSTORMS MAY BE SEVERE OVER SOUTH CENTRAL WI...MAINLY WEST OF MADISON...WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. SHOULD BE DRY FOR AT LEAST THE FIRST PART OF THE AFTERNOON AS THE FRONT PUSHES NORTH OF THE AREA...WITH A CHANCE FOR SHOWERS/STORMS AGAIN LATE AFTERNOON INTO THE EVENING AS AN UPPER LEVEL DISTURBANCE CROSSES CENTRAL WI. VFR CONDITIONS WILL PREVAIL THROUGH MONDAY...BUT MVFR CONDITIONS CERTAINLY POSSIBLE WITH ANY PRECIP. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...08/WOOD TODAY/TONIGHT/AVIATION...13/MRC
Hazardous weather outlook, Jun 6, 5:50 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 550 AM CDT MON JUN 6 2011 WIZ046-047-051-052-056>060-062>072-070930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 550 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL WISCONSIN THROUGH THE EARLY MORNING AS A WARM FRONT LIFTS ACROSS THE AREA. THE STRONGER THUNDERSTORMS WILL PRODUCE HAIL TO THREE QUARTERS INCH. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH HAIL OF 1 INCH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN UNTIL 10 AM THIS MORNING. WARM AND HUMID AIR WILL BUILD INTO SOUTH CENTRAL WISCONSIN THIS AFTERNOON. HEAT INDEX VALUES WILL BE IN THE 90S. THE FRONT WILL STALL ACROSS CENTRAL WISCONSIN THIS AFTERNOON...AND COULD BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH WEDNESDAY...WITH HEAT INDEX VALUES CLIMBING WELL INTO THE 90S. THE WARMEST DAY WILL BE TUESDAY WITH HEAT INDICES REACHING THE MID AND UPPER 90S. MORE STRONG THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT. SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY INTO SUNDAY AS SOUTHERN WISCONSIN REMAINS CLOSE TO A FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT. LMZ643>646-070930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 550 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS AS A WARM FRONT LIFTS ACROSS THE AREA THIS MORNING. THE FRONT WILL STALL ACROSS CENTRAL WISCONSIN THIS AFTERNOON...AND COULD BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE STRONG THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH EASTERN WISCONSIN AND LAKE MICHIGAN. SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AHEAD OF THIS FRONT ON WEDNESDAY. SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY INTO SATURDAY AS SOUTHERN LAKE MICHIGAN REMAINS CLOSE TO A FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. MRC WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 6, 5:07 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 507 AM CDT MON JUN 6 2011 WIZ056-061100- SAUK- 507 AM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING INTO NORTHWESTERN SAUK COUNTY... AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF REEDSBURG...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... REEDSBURG BY 530 AM CDT... WISCONSIN DELLS AIRPORT BY 555 AM CDT... WEST BARABOO BY 600 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Local storm report, Jun 6, 5:36 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL 1 S REEDSBURG 43.52N 90.00W
06/06/2011 E0.25 INCH SAUK WI LAW ENFORCEMENT
&&
MBKLocal storm report, Jun 6, 5:46 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM HAIL 4 W REEDSBURG 43.53N 90.08W
06/06/2011 E2.50 INCH SAUK WI LAW ENFORCEMENT
NEAR INTERSECTION OF THOMAS ROAD AND COUNTY HIGHWAY K.
&&
MBKLocal storm report, Jun 6, 6:04 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 1 S NORTH FREEDOM 43.44N 89.86W
06/06/2011 M2.75 INCH SAUK WI LAW ENFORCEMENT
&&
WIMBERLEYSpecial weather statement, Jun 6, 6:20 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 620 AM CDT MON JUN 6 2011 WIZ046-061200- MARQUETTE- 620 AM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING INTO WESTERN MARQUETTE COUNTY... AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONTELLO BY 655 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Local storm report, Jun 6, 6:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL 1 S BARABOO 43.45N 89.74W
06/06/2011 E1.75 INCH SAUK WI AMATEUR RADIO
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:12 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 48 min |
| Jun 6, 5:50 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 40 min |
| Jun 6, 6:09 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 51 min |
| Jun 6, 6:26 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jun 6, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 47 min |
| Jun 6, 9:19 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 41 min |
| Jun 6, 9:28 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 62 min |
| Jun 6, 3:17 PM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.